Xodol is one of many commonly prescribed opiate pain relievers. Many doctors prescribe this medication for chronic pain, but it has a nasty side, as with many pain relief prescriptions, it can be extremely addictive. The problem is that doctors are often so busy that they do not have time to closely monitor their patients and prescriptions are often renewed over the telephone through pharmacies. People who abuse prescription drugs may go to clinics and see other doctors, managing to get more than one prescription.
If you or someone you know has ever taken Xodol, then you may be familiar with Xodol effects. This drug is a combination drug, which contains both hydrocodone and acetaminophen. The effects can include nausea, vomiting, feeling light headed and feeling dizzy, sometimes even losing consciousness. More serious side effects include constipation; trouble urinating, itchiness or rash, because these are signs of liver failure that can lead to death. If you suspect an overdose, call 911 immediately and get the person to a hospital. Be sure to tell the paramedics or the hospital exactly what the person has ingested, because it will help them to treat the person if they know what they are dealing with.
A person is much more likely to encounter more serious side effects if they take too much Xodol. Most people who are taking a regular prescription for pain relief are not likely to take more than the prescribed amount; however it does happen. When an overdose is taken, Xodol effects include serious effects on breathing and heartbeat. It causes the muscles to become slack and the skin to become clammy and cold. You may become comatose, suffer kidney damage or have a heart attack. An overdose could even cause death in extreme cases.
People who have chronic pain often become serious addicts to these drugs and tend to take more than the recommended dose, because initial doses become ineffective after their body builds up a tolerance to it. They become desperate when they run out of the drug and can often find suppliers on the street who will sell them pills. The issue with those pills is that they may be mixed with something or may be impure which can pose a serious danger.
When people become addicts, they start to do things that can be life threatening. For example, in order to get a better high from the Xodol, they may crush it and snort it or inject it. These are extremely high risk behaviors which can lead to serious addiction, life threatening situations and even death. The chances of experiencing an overdose increase exponentially when a drug is snorted or injected, making death a real risk each time the person snorts or injects Xodol.
Someone who is dependent upon Xodol may start to experience withdrawal as little as twelve hours after the last dose was taken. They may start to experience muscle aches, watery eyes, bone pain, diarrhea, vomiting, involuntary leg movements and flu like symptoms. It is not always something that a person wants to admit, but having an addiction to a drug can be something that they need help with.
Rehabilitation facilities are well equipped to help people with all kinds of drug addictions. They are not there to judge anyone, they are simply there to provide the tools and the facility to help a person break free from addiction. Not every person who has a problem with Xodol will be willing to admit that they have a problem. It can often take someone who is close to a person to make the initial steps towards getting them into a rehabilitation facility. Once admitted, the person with the addiction will receive all of the help that they need to get past this life threatening disease.
Through a solid course of counselling, treatment and full time care, a rehabilitation facility can help a person get over Xodol effects and break free from their addiction. It is not an easy process, and it does take a lot of hard work, but it is completely worth it for a person to become one hundred per cent drug free. It can be a horrible experience to have to deal with an addiction and to deal with the constant craving of addiction.